# SDR HEEA0011607

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 4021541671
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT ROLLED TO THE INVERTED POSITION AND STAYED THERE FOR GROUND RUN AND POWER CHECK.  AIRCRAFT WAS HOVERED AND TEST FLOWN FOR FURTHER OBSERVATION.  GYRO ROLLED UPRIGHT BUT DID NOT REFLECT PROPER ALTITUDE.
